# SDR DALA2022022201156

- Difficulty date: February 17, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,586 hours, 40,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 L/H STA STA 1640 CORD BETWEEN STR 13 AND 14 IS CRACKED APPROXIMATELY 2". CONTACT LIAISON ENGINEERING FOR REPAIR INSTRUCTIONS REPAIR MUST BE COMPLETED PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON L/H STA 1640 OUTER CHORD BTW STR 13-14L IAW ER/A 596636-14AD REV ORIGINAL. (2125003)
